# SDR FDEA201205312019

- Difficulty date: May 31, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 18,866 hours, 10,480 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5383202020400
- Condition: Worn
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR AREA, FOUND SEAT TRACK, IS EXCESSIVELY WORN AT FR44 AND Y1456 POSITION .  R & R THE SEAT TRACK IAW SRM 51-40-21.   THE REPAIR EVLUATED IAW GMM 6-2-100 AND CLASSIFIED AS MAJOR.
